Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 and CD4% plateau?
Oct 12, 2008

I started taking Atripla 2 years ago after my doctor told me that it is already time for meds since my CD4 was 193, with VL of 113K and 10%. After 2 months, I responded robustly and moved to undetectable, CD4 473 and 19%. Over the last 2 years, my highest CD4 was 552 (ranging just above 500 and low 500s, but mostly in the 520 average) and I only had one time percentage of 21%, mostly in the 17 to 19%, averaging at 18%. After 2 years of taking Atripla, I am now at CD4 470, VL 18% and still undetectable. Never been sick, had rare colds and gained to normal weight. I eat well and exercise regularly, although I tend to sleep late and I have a stressful work but never fatigued. Am I responding well to Atripla? I am just concerned how come I see others with CD4% going steadily up, and their CD4 too, while mine stayed in the same range for the last 2 years?

Response from Dr. Holodniy

You are doing fabulous. Keep up the good work. I am not concerned about your numbers at all.



Previous
HBV-DNA Viral load RT-PCR (Taqman result)
Next
Help me see clear

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement